# SDR USAA030104

- Difficulty date: June 19, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Part time: 48,615 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO TRACK CORRODED .5 INCH BY 2 INCHES, AFT CARGO STATION 807 2 INCHES S-26R TIE DOWN TRACK.  CARGO TRACK REPAIR PER SRM 53-10-53 FIG 202.  (M)
